RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 219, Number 1, Pages 95–98 (Mi dan38652)  

CRYSTALLOGRAPHY

Simplification of Schönflies theorem proof

B. N. Delone, M. I. Shtogrin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (568 kB)
UDC: 548.1
Received: 15.07.1973

Citation: B. N. Delone, M. I. Shtogrin, “Simplification of Schönflies theorem proof”, Dokl. Akad. Nauk SSSR, 219:1 (1974), 95–98

Citation in format AMSBIB
\Bibitem{DelSht74}
\by B.~N.~Delone, M.~I.~Shtogrin
\paper Simplification of Sch\"onflies theorem proof
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 219
\issue 1
\pages 95--98
\mathnet{http://mi.mathnet.ru/dan38652}


Linking options:
  • http://mi.mathnet.ru/eng/dan38652
  • http://mi.mathnet.ru/eng/dan/v219/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020